RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2001, Volume 42, Number 1, Pages 212–230 (Mi smj1484)  

This article is cited in 1 scientific paper (total in 1 paper)

On automorphism groups of cyclically ordered sets

V. M. Tararin

Institute of Applied Mathematical Research, Karelian Research Centre, RAS

Full text: PDF file (287 kB)

English version:
Siberian Mathematical Journal, 2001, 42:1, 190–204

Bibliographic databases:

UDC: 512.544.43
Received: 04.04.2000

Citation: V. M. Tararin, “On automorphism groups of cyclically ordered sets”, Sibirsk. Mat. Zh., 42:1 (2001), 212–230; Siberian Math. J., 42:1 (2001), 190–204

Citation in format AMSBIB
\Bibitem{Tar01}
\by V.~M.~Tararin
\paper On automorphism groups of cyclically ordered sets
\jour Sibirsk. Mat. Zh.
\yr 2001
\vol 42
\issue 1
\pages 212--230
\mathnet{http://mi.mathnet.ru/smj1484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830806}
\zmath{https://zbmath.org/?q=an:0966.06022}
\transl
\jour Siberian Math. J.
\yr 2001
\vol 42
\issue 1
\pages 190--204
\crossref{https://doi.org/10.1023/A:1004866131580}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169014600020}


Linking options:
  • http://mi.mathnet.ru/eng/smj1484
  • http://mi.mathnet.ru/eng/smj/v42/i1/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Calegari D, Dunfield NM, “Laminations and groups of homeomorphisms of the circle”, Inventiones Mathematicae, 152:1 (2003), 149–204  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:529
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018